<< Previous Issue Communications of the Korean Mathematical Society (Vol. 26, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 531—720
Bipolar fuzzy $a$-ideals of BCI-algebras
Kyoung Ja Lee and Young Bae Jun
MSC numbers : 06F35, 03G25, 08A72
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 531—542
Free algebras over a poset in varieties
Aldo Figallo, Jr. and Alicia Ziliani
MSC numbers : 08B20, 06A12, 03G25
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 543—549
A short proof of an identity for cubic partition function
Xinhua Xiong
MSC numbers : Primary 11F11, 11P83
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 551—555
Quasi-Armendariz property for skew polynomial rings
Muhittin Ba\c{s}er and Tai Keun Kwak
MSC numbers : 16S36, 16N60, 16W20
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 557—573
On the convergence of a Newton-like method under weak conditions
Ioannis K. Argyros and Hongmin Ren
MSC numbers : 65G99, 65J15, 47H17, 49M15
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 575—584
Jordan $(\varphi,\psi)$-derivations in $JB^*$-triples
Mohammad Sal Moslehian and Abbas Najati
MSC numbers : Primary 47B47; Secondary 47B48, 17CXX
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 585—589
The $p$-Laplacian operators with potential terms
Soon-Yeong Chung and Heesoo Lee
MSC numbers : 35J60
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 591—601
An identification of the frequencies and amplitudes of the trigonometric series
Ji Chan Chung, Min Soo Kang, Soo Han Kim, and Il Seog Ko
MSC numbers : Primary 42A15; Secondary 15B05
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 603—610
Bilinear and bilateral generating functions of heat type polynomials suggested by Jacobi polynomials
Mumtaz Ahmad Khan, Abdul Hakim Khan, and Manoj Singh
MSC numbers : Primary 42C05; Secondary 33C45
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 611—622
On a class of $N(k)$-quasi einstein manifolds
Avik De, Uday Chand De, and Abul Kalam Gazi
MSC numbers : 53C25, 53Z05
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 623—634
Real half lightlike submanifolds of an indefinite Kaehler manifold
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 635—647
Continuity of the orbital and limit set maps in general dynamical systems
Kyung Bok Lee and Jong Suh Park
MSC numbers : 37B40
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 649—660
Fuzzy strongly $(r, s)$-preopen and preclosed mappings
Seok Jong Lee and Jin Tae Kim
MSC numbers : 54A40
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 661—667
The law of a stochastic integral with two independent bifractional Brownian motions
Junfeng Liu
MSC numbers : 60H05, 60H07
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 669—684
General framework for proximal point algorithms on $(A,\eta)$-maximal monotonicity for nonlinear variational inclusions
Ram U. Verma
MSC numbers : 49J40, 65B05
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 685—693
A general multiple-time-scale method for solving an $n$-th order weakly nonlinear differential equation with damping
M. Abul Kalam Azad, M. Shamsul Alam, M. Saifur Rahman, and Bimolendu Shekhar Sarker
MSC numbers : 3.40E+06
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 695—708
Numerical solution of stochastic differential equation corresponding to continuous distributions
Mohammad Amini, Ali Reza Soheili, and Mahdi Allahdadi
MSC numbers : Primary 65C20; Secondary 65C10, 65C30
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 709—720

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd